# SDR 2005UALA01030

- Difficulty date: September 23, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 867 FRAME IS CRACKED NEAR STR 8L.  FABRICATED AND INSTALLED REPAIR PARTS WITH REF. TO MM CHAPT 53-10-84. FABRICATED NEW RAIL SUPPORT BRACKET.
